標題: A Note on the Solution of a Difference Equation with Three Indices
作者: 郭南宏
王樂羣
Nan-Hung Kuo
Leh-Chyun Wang
公開日期: Mar-1974
出版社: 交大學刊編輯委員會
摘要: The generating-function technique for the solution of a linear three-index difference equation with constant coefficients is proposed. In addition, the algorithm for the proposed technique is presented.
URI: http://hdl.handle.net/11536/137397
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 7
Issue: 1
起始頁: 148
結束頁: 151
Appears in Collections:Science Bulletin National Chiao-Tung University


Files in This Item:

  1. HT001305-19.pdf